M. Barrandon, Reversible Bifurcation of Homoclinic Solutions in Presence of an Essential Spectrum, Journal of Mathematical Fluid Mechanics, vol.8, issue.2
DOI : 10.1007/s00021-004-0145-3

URL : https://hal.archives-ouvertes.fr/hal-00124989

M. Barrandon, Family of Benjamin-Ono periodic solutions for a reversible bifurcation in presence of an essential spectrum

G. Iooss, E. Lombardi, and S. M. Sun, Gravity travelling waves for two superposed fluid layers, one being of infinite depth: a new type of bifurcation, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.360, issue.1799, pp.2245-2336, 2002.
DOI : 10.1098/rsta.2002.1071

URL : https://hal.archives-ouvertes.fr/hal-01271075

E. Lombardi and G. Iooss, Gravity waves with polynomial decay to exponentially small ripples at infinity. Ann. I. Poincaré, pp.669-704, 2003.
URL : https://hal.archives-ouvertes.fr/hal-01271079

K. Kirchgässner, Wave-solutions of reversible systems and applications, Journal of Differential Equations, vol.45, issue.1, pp.113-127, 1982.
DOI : 10.1016/0022-0396(82)90058-4

F. Dias and G. Iooss, Water-Waves as a Spatial Dynamical System, Handbook of Mathematical Fluid Dynamics, pp.443-499, 2003.
DOI : 10.1016/S1874-5792(03)80012-5

URL : https://hal.archives-ouvertes.fr/hal-00017484

G. Iooss, Gravity and Capillary-Gravity Periodic Travelling Waves for Two Superposed Fluid Layers, One Being of Infinite Depth, Journal of Mathematical Fluid Mechanics, vol.1, issue.1, pp.24-61, 1999.
DOI : 10.1007/s000210050003

URL : https://hal.archives-ouvertes.fr/hal-01271096

T. B. Benjamin, Internal waves of permanent form in fluids of great depth, Journal of Fluid Mechanics, vol.45, issue.03, pp.559-592, 1967.
DOI : 10.1017/S002211206700103X

H. Ono, Algebraic Solitary Waves in Stratified Fluids, Journal of the Physical Society of Japan, vol.39, issue.4, pp.1082-1091, 1975.
DOI : 10.1143/JPSJ.39.1082

R. E. Davis and A. Acrivos, Solitary internal waves in deep water, Journal of Fluid Mechanics, vol.1, issue.03, pp.593-607, 1967.
DOI : 10.1017/S0022112067001041

C. Amick, On the theory of internal waves of permanent form in fluids of great depth, Transactions of the American Mathematical Society, vol.346, issue.2, pp.399-419, 1994.
DOI : 10.1090/S0002-9947-1994-1145726-1

S. M. Sun, Existence of solitary internal waves in a two-layer fluid of infinite depth, Nonlinear Analysis: Theory, Methods & Applications, vol.30, issue.8, pp.5481-5490, 1997.
DOI : 10.1016/S0362-546X(97)00178-8

G. Iooss and J. Los, Bifurcation of spatially quasi-periodic solutions in hydrodynamic stability problems, Nonlinearity, vol.3, issue.3, pp.851-871, 1990.
DOI : 10.1088/0951-7715/3/3/014

C. Amick and J. Toland, Uniqueness and related analytic properties for the Benjamin-Ono equation ???a nonlinear Neumann problem in the plane, Acta Mathematica, vol.167, issue.0, pp.1-49, 1989.
DOI : 10.1007/BF02392447

G. Iooss, Travelling waves in the Fermi-Pasta-Ulam lattice, Nonlinearity, vol.13, issue.3, pp.849-866, 2000.
DOI : 10.1088/0951-7715/13/3/319

URL : https://hal.archives-ouvertes.fr/hal-01271021